Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    8
  • views
    696

One month down!

krs1994

248 views

It's been a few weeks since I posted. Sorry, gotta love hectic schedules! But so far so good! I picked up my second month of accutane today and let me first just say I am so happy that I am already done with one month! That went by quick, thank goodness. My blood work all came back good however all of them have elevated some. They're still in the normal range but they did increase since before I started the treatment. My doctor also decided to keep me on 40mg since I'm responding well to it. As far as my face goes, it has improved A LOT. It of course still has a while to go but I'm happy with the results so far. Even my dermatologist couldn't believe how much progress I've made in just one month of treatment so that was nice to hear. I even saw a friend about two weeks ago who I hadn't seen in a while and she made a comment about how my face was clearing up. Maybe when I get a little more confident, I'll post progress pictures. 
Now onto side effects.. The dryness is getting a little crazy. I already went through one thing of chapstick and almost one thing of aquaphor lip stuff(HIGHLY suggest this btw). Chapstick doesn't really satisfy me for very long. It seems like just a few minutes after putting it on, I need to reapply. My legs and arms are starting to get really dry as well which is definitely annoying but tolerable. Pretty sure lotion companies make most their money off people on accutane. Besides the dryness, I have been feeling the joint pain. This is not fun at all. It's especially difficult when I'm in so much pain, I can hardly move and I have to walk to class(yay for living on a big college campus). I also had some pretty intense nose bleeds about 20 days into treatment. Luckily it was just a few times that day so lets hope i don't go through that again. To be honest though it's all completely worth it. Knowing that the medication is actually helping my skin is making it much easier to tolerate all the side effects that come with it. 
If there is anyone who is reading this that may be thinking about accutane, I highly recommend giving it a try. While the side effects are annoying, they're so worth it. 



1 Comment


Recommended Comments

I love the positivity in this post! Especially cause month one is usually the hardest. Would love to see progress pics, sounds like you're looking fab! I'm on the same mg as you and I think it's been very manageable as well. Did you have an initial breakout?

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×